| Catalog Number |
CSR60 |
| Medical Device Problem Code |
Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: e1: the initial reporter's phone number was not provided.The actual device has been returned and is currently pending evaluation.Once the investigation has been completed, and if additional information should become available, a supplemental medwatch report will be submitted accordingly.Udi: (b)(4).
Event or Problem Description
It was reported from japan that the compact speed reducer device generated heat.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in a surgical procedure or if a spare device was available.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2023.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: device evaluation: the actual device was returned for evaluation.During repair, it was determined that the reported condition that the device generated heat was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation, it was determined that the device was difficult to assemble/disassemble, had damaged components and component damage.It was further determined that the device failed pretest for visual assessment.The assignable root cause was determined to be due to component failure from wear.